# SDR PCAA9700525

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lost Power
- Location: Right
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LOST POWER ON NR 2 ENGINE AFTER TAKEOFF FROM PHL, THE ENGINE WAS SHUTDOWN AND THE A/C RETURNED TO FIELD.  LANDED WITHOUT INCIDENT.  MX INSPECTED NR 2 ENGINE AND RELATED SYSTEMS, SERVICED 4 QTS OF OIL.  FOUND SMALL AMOUNT OF DEBRIS ON RGB CHIP DETECTOR.  PERFORMED FUNCTIONS PER PWA MM.  REMOVED AND REPLACED ECU, TSCU, TORQUE PROBE, TORQUE INDICATOR, HMU, FUEL PUMP RAN A/C, OPERATIONAL AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
